Everything I've read on trazadone suggests that it can cause dialation. Is there any way that is can do the opposite and cause the pupils to become PIN POINT? I dont think so, I have a friend who is blaming his pin point pupils on trazadone and I don't buy it. I'm worried about him.
Can trazadone cause pin point pupils?
Question posted by magesty83 on 18 Oct 2010
Last updated on 17 October 2016 by aiden061309
The truth is that pupil size on Trazodone varies greatly from person to person. Mine get tiny an hour after having 100mg of it. I have heard of dilation happening but a lot of people have that because they're taking an SSRI and that causes both pupil dilation and insomnia, hence the need for trazodone in the first place. On its own, it doesn't cause pupil dilation because it doesn't directly affect serotonin. I hope this helps shed some light on your concern. My parents thought I was high too because of my pupil reaction. I wasn't.
i take 150 mgs a night and all it does for me is give me the munchies as far as my eyes it makes them red not dialadid. hope this was hel?ful
- Trazodone uses and safety info
- Trazodone information for Healthcare Professionals (includes dosage details)
- Side effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.